Fredholm solvability of inverse boundary value problems for second-order abstract differential equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 687-697
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a16,
author = {D. G. Orlovskii},
title = {Fredholm solvability of inverse boundary value problems for second-order abstract differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {687--697},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a16/}
}
TY - JOUR AU - D. G. Orlovskii TI - Fredholm solvability of inverse boundary value problems for second-order abstract differential equations JO - Differencialʹnye uravneniâ PY - 1992 SP - 687 EP - 697 VL - 28 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_4_a16/ LA - ru ID - DE_1992_28_4_a16 ER -
D. G. Orlovskii. Fredholm solvability of inverse boundary value problems for second-order abstract differential equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 687-697. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a16/